Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Free mobility and orthogonality


Author: Reinhold Baer
Journal: Trans. Amer. Math. Soc. 68 (1950), 439-460
MSC: Primary 20.0X
MathSciNet review: 0035770
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff and John von Neumann, The logic of quantum mechanics, Ann. of Math. (2) 37 (1936), no. 4, 823–843. MR 1503312, 10.2307/1968621
  • [1] S. Iyanaga and M. Abe Über das Helmholtzsche Raumproblem, Proc. Imp. Acad. Tokyo vol. 19 (1943) pp. 174-180 and 540-543.
  • [1] Günter Pickert, Elementare Behandlung des Helmholtzschen Raumproblems, Math. Ann. 120 (1949), 492–501 (German). MR 0029253
  • [1] H. Weyl Mathematische Analyse des Raumproblems, Berlin, 1923.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0035770-0
Article copyright: © Copyright 1950 American Mathematical Society